MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBE-200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The oad was received for analysis.Visual examination revealed an insufficient amount of uv adhesive in the seal around the nosecone cap.A syringe filled with fluid was injected into the oad and the fluid was observed to be leaking out of the nosecone cap.There was no other damage observed with the oad.At the conclusion of the analysis, the reported issue that the oad was found to be leaking was confirmed.The root cause was revealed to be a manufacturing issue where an insufficient amount of adhesive had been applied at the nosecone cap.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cs id: (b)(4).
 
Event or Problem Description
During priming of the peripheral stealth orbital atherectomy device (oad), the oad was noted to be leaking viperslide from the strain relief.The oad was advanced through the sheath and blood was noted to be flowing back through the saline sheath.The device was replaced with a second oad to complete the procedure and there were no patient complications.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key8583728
Report Number3004742232-2019-00128
Device Sequence Number2016664
Product Code MCW
UDI-Device Identifier10852528005022
UDI-Public(01)10852528005022(17)211231(10)251125
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberDBE-200
Device Catalogue Number70056-02
Device Lot Number251125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1